Volume 7, Issue 1

 

ارسال های اخیر

  • Alternating direction method of multipliers for the extended trust region subproblem 

    Salahi, Maziar؛ Taati, Akram (2017-04-01)
    The extended trust region subproblem has been the focus of several research recently. Under various assumptions, strong duality and certain SOCP/SDP relaxations have been proposed for several classes of it. Due to its ...

  • A Reliable Approach for Terminating the GA Optimization Method 

    lotfi Katooli, leila؛ shahsavand, Akbar (2017-04-01)
    Genetic algorithm (GA) has been extensively used in recent decades to solve many optimization problems in various fields of science and engineering. In most cases, the number of iterations is the only criterion which is ...

  • Efficient methods for goal square Weber location problem 

    Fathali, Jafar؛ Jamalian, Ali (2017-04-01)
    In this paper, we consider a special case of Weber location problem which we call goal location problem. The Weber location problem asks to find location of a point in the plane such that the sum of weighted distances between ...

  • The concept of B-efficient solution in fair multiobjective optimization problems 

    Foroutannia, Davoud؛ Mahmodinejad, Ali (2017-04-01)
    A problem that sometimes occurs in multiobjective optimization is the existence of a large set of fairly effcient solutions. Hence, the decision making based on selecting a unique preferred solution is diffcult. Considering ...

  • A parametric iteration method for solving Lane-Emden type equations 

    Chaharpashlou, Reza (2017-04-01)
    In this paper, an analytical method called the parametric iteration method (PIM) is presented for solving the second-order singular IVPs of Lane-Emden type, and its local convergence is discussed. Since it is often useful ...

  • Stability Analysis of Conformable Fractional Systems 

    Rezazadeh, Hadi؛ Aminikhah, Hossein؛ Refahi Sheikhani, Amir Hossein (2017-04-01)
    ‎ In this paper, we investigate stability analysis of fractional differential systems equipped with the conformable fractional derivatives. Some stability conditions of fractional differential systems are proposed by applying ...

  • Computing the eigenvalues of fourth order Sturm-Liouville problems with Lie Group method 

    mirzaei, hanif (2017-04-01)
    ‎In this paper, we formulate the fourth order Sturm-Liouville problem (FSLP) as a Lie group matrix differential equation. By solving this ma- trix differential equation by Lie group Magnus expansion, we compute the eigenvalues ...